MAUDE Adverse Event Report: DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATOR

DEFIBTECH, L.L.C. REVIVER; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number DDU-C2300
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that their aed will not power on but powered on with a spare battery pack.The customer did not report this occurring during patient use.
 
Additional Manufacturer Narrative
Troubleshooting of the aed with the customer identified that the aed's battery pack was expired with a labeled expiration date of 04/2025.The cause of the aed not powering on was related to a lack of maintenance of the aed.As a follow-up with the customer, the proper maintenance of this device was reviewed.

Brand Name
REVIVER
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key23536833
Report Number3003521780-2025-01807
Device Sequence Number10202661
Product Code MKJ
UDI-Device Identifier10815098020222
UDI-Public(01)10815098020222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-C2300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown